# SDR ERAA20130020

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 2
- Aircraft time: 45,706 hours, 36,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135SP
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT INBOARD SEAT TRACKS BETWEEN SAT X182 AND X 262.  REPLACED TRACK REF BOMBARDIER RD 8-53-3074.
